# SDR CA070103010

- Difficulty date: September 11, 2006
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Emb EMB110*
- Engine: Pwa PT6A34
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PT6A34
- Part serial: 56479
- Condition: Flamed Out
- Stage of operation: NR
- How discovered: O
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

(CAN) THE ENGINE FLAMED OUT IN FLIGHT ACCOMPANIED BY A LOUD NOISE.  MFG WILL INVESTIGATE THE INCIDENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED. (TC NR 20070103010)
